# SDR USAA2009082692256

- Difficulty date: July 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69773083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON SUPPORT FITTING AT BS 947.5, RBL 50.  REPLACED SUPPORT FITTING AT BS 947.5, RBL 50 IAW SRM 51-10-02.
